Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Urine test done. Taking nifedipine for high blood pressure. Looking for suggestion

My mother, age 76 years got her urine tested recently. The report says, 18-20 pus cell per cu mms, trace protien and leucocyte esterase in urine. She has been diagnosed with mild hypertesion (max recorded so far 170/100 mm Hg) around 2 months back. She was earluer taking losartan 100mg OD, blood pressure shot up at midnight; after nifedipine 30mg OD for the last three days, her pressure is under control. The urine was tested before starting nifedipine. What should be my interpretation of the report?
Asked On : Fri, 25 May 2012
Answers:  1 Views:  114
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
welcome to hcm
thanks for the query
from the report you have mentioned it appears that your mother is having urinary tract she having fever and lower abdominal pain,urgency ,frequency and hesitancy?
its not related to the antihypertensive therapy like nifedipine or losartan
consult your doctor for proper antibiotic and other medications
Drink plenty of water.avoid tea coffee and spicy food
if needed she may be admitted to the hospital under doctor's guidance
take care

Answered: Fri, 25 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor